Title

A Discrete Queue with the Markovian Arrival Process and Phase Type Primary and Secondary Services

Document Type

Article

Publication Date

11-10-1993

Publication Title

Stochastic Models

Abstract

A discrete time queueing model with Markovian arrival process in which jobs require primary and possibly secondary service, is analysed. Under the assumptions of infinite waiting room for the primary queue and no waiting room for the secondary queue we show that the steady state queue length density is of the matrix-geometric type. Stationary waiting time distribution of an arriving job is derived explicitly. Efficient algorithmic procedures for the computation of the rate matrix and the waiting time distribution are given.

Volume

10

Issue

2

First Page

437

Last Page

451

DOI

10.1080/15326349408807303

ISSN

Print ISSN: 1532-6349 Online ISSN: 1532-4214

Rights

Taylor & Francis

Share

COinS